MAUDE Adverse Event Report: HUDSON AQUATHERM III,ELECTRONIC HEATER; HEATER, BREATHING SYSTEM W/WO

HUDSON AQUATHERM III,ELECTRONIC HEATER; HEATER, BREATHING SYSTEM W/WO
Model Number IPN049845
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported ""aquatherm unable to perform heat function".No patient involvement reported.
 
Additional Manufacturer Narrative
(b)(4).The sample was returned for evaluation.A visual exam was performed and no defects were observed.Functional testing was also performed and the unit passed all tests except for the current line and voltage requirements and the leak test.A device history record review was performed and no relevant findings were identified.Based on the investigation performed, the reported complaint was confirmed.During the investigation it was found that the thermal fuse was damaged.The root cause could not be identified as the unit was returned damaged.
 
Event or Problem Description

Brand Name
HUDSON AQUATHERM III,ELECTRONIC HEATER
Common Device Name
HEATER, BREATHING SYSTEM W/WO
MDR Report Key11267896
Report Number3003898360-2021-00070
Device Sequence Number3132169
Product Code BZE
UDI-Device Identifier14026704660794
UDI-Public14026704660794
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN049845
Device Catalogue Number050-14
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2021
Initial Date Received by Manufacturer 01/16/2021
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date02/02/2021
Supplement Report FDA Received Date04/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1